2011-05-31 14:42:20 UTC

PPIs Associated with Adverse Cardiovascular Events

June 3, 2011

Study results showed that 3,366 of 19,925 aspirin-treated patients experienced recurrent myocardial infarction, stroke or cardiovascular death.

In a study published in the British Medical Journal, doctors examined the effect of PPIs on adverse cardiovascular events in aspirin-treated patients with first-time myocardial infarction. They concluded that in these patients, treatment with PPIs was associated with an increased risk of adverse cardiovascular events.

British Medical Journal 2011: 342(7807): d2690

More on GERD

Psychotherapy helps patients with chronic digestive disorders

April 17, 2018

New AGA Clinical Practice Update explains benefits of psycho- gastroenterology for patients.

Course for APPs benefits all experience levels

April 16, 2018

AGA's popular course for advanced practice providers will take place Aug. 10 through 12 in Chicago, Illinois.

APPs: Enhance your delivery of patient care

March 28, 2018

AGA's popular course for advanced practice providers will be held this summer in Chicago.